Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Generalized Option Betas"
written by Sven Husmann, Neda Todorova,
published by Journal of Mathematical Finance, Vol.3 No.3, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Massively parallel processing of recursive multi-period portfolio models
European Journal of Operational Research, 2016
[2] An Analysis of Investments by Multilateral Development Banks in Central America
Walden Dissertations and Doctoral Studies, 2016
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top